# SDR 95ZZZX1021

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600TE
- Make and model: Cndair CL6001A11
- Aircraft serial: 1056
- Engine: Lyc ALF502L2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 216381019
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,179 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O, A

## Discrepancy

ENGINE FLAME-OUT AT FL370, ENGINE FAILED TO RESTART ON SUBSEQUENT ATTEMPTS.  AIRCRAFT MADE A SAFE LANDING AT GULPORT, MS.  INVESTIGATION REVEALED INTERNAL FAILURE OF FUEL CONTROL UNIT.  REMOVED DEFECTIVE COMPONENT AND INSTALLED REPAIRED REPLACEMENT.  PERFORMED GROUND LEAK AND OPS CHECKS, AND ADJUSTED AS REQUIRED IAW MM SPECS.
